Table of Contents Author Guidelines Submit a Manuscript
Mathematical Problems in Engineering
Volume 2014, Article ID 250852, 9 pages
http://dx.doi.org/10.1155/2014/250852
Research Article

Analysis of Mathematical Model for Migration Law of Radon in Underground Multilayer Strata

1IoT/Perception Mine Research Center, National and Local Joint Engineering Laboratory of Internet Technology on Mine, China University of Mining & Technology, Xuzhou 221008, China
2School of Mines, China University of Mining & Technology, Xuzhou 221116, China
3College of Geology & Mining Engineering, Xinjiang University, Urumqi 830046, China

Received 27 November 2013; Accepted 27 January 2014; Published 6 March 2014

Academic Editor: Jian Guo Zhou

Copyright © 2014 Wei Zhang et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

How to Cite this Article

Wei Zhang, Dongsheng Zhang, Xufeng Wang, Mengtang Xu, and Hongzhi Wang, “Analysis of Mathematical Model for Migration Law of Radon in Underground Multilayer Strata,” Mathematical Problems in Engineering, vol. 2014, Article ID 250852, 9 pages, 2014. https://doi.org/10.1155/2014/250852.